# SDR SWAA2021122744143

- Difficulty date: November 16, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO AFT BLKHD. RT TRANSITION ANGLE HAS CORROSION IN AND AROUND N/P HOLES AND CENTER OF ANGLE IS BENT. ; / [01] FOUND TO BE OUT OF LIMITS. PER SRM 53-00-53-1A-2.; [02] UPDATED STATION LOCATION AND PART NUMBER; [03] TRANSITION ANGLE REPLACED ON FAULT# TTG8Q009BR39.; [04] DISREGARD LINE #3; TRANSITION ANGLE REPLACED ON FAULT# TTG8Q009BRVS.; [05] PARTS REQUIREMENT ONLY; [06] C/W
